# SDR DL76G090028

- Difficulty date: January 7, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 71,852 hours, 15,808 cycles
- Engine: Ge CF680C2B6
- Engine time: 29,740 hours, 7,087 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD QTY EICAS MESSAGE WITH RT HYD QTY LIGHT.  RT SYSTEM QTY INDICATING 0.47 WITH RF AND DECREASING SLOWLY 5 HOURS AND 20 MIN INTO FLIGHT.  REPLACED LINE WITH BORROW PART FROM AIR FRANCE.  FOUND RT ENG EDP HYDRAULIC PRESS HOSE ASSEMBLY LEAKING.  REPLACED HOSE ASSEMBLY RAN ENG LEAK CHECK PERFORMED FOUND NML PART PROVIDED BY AIR FRANCE, MPN AE1010744M0174.
